# SDR FDEA200907132600

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 49,838 hours, 16,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA722113
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC COMPT DURING REMOVAL FRAME WITH OAN J/C SP10530244-7002-5JR FOUND FRAME CRACKED.  REPAIRED FRAME IAW SRM 53-00-01 FIG 4 SHT 2 VOL I.
